# SDR FDEA202208242045

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66867
- Aircraft time: 641 hours, 317 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, RECEIVED A GPWS  TOO LOW GEAR  AURAL  AND VISUAL WARNING AT APPROX 500  RA WITH LANDING  GEAR DOWN AND LOCKED WITH 3 GREEN LIGHTS. WENT  AROUND AND CONFERRED WITH MOCC. SECOND APPROACH  NORMAL. STATUS MESSAGE  LDG GEAR MONITOR  APPEARED  AFTER FIRST GO AROUND AND REMAINED ON FOR REMAINDER  OF FLIGHT.    ***EMERGENCY DECLARED***   PERFORMED GPWS SYSTEM TEST IAW AMM 34-46-00-5-6 NO FAULTS FOUND.    PERFORMED TROUBLESHOOTING IAW FIM 32-61-00-1 TASK 812 NO FAULTS SHOWN A/C OKAY FOR   SERVICE.
